# SDR 2007UALA01161

- Difficulty date: April 13, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 32,251 hours, 11,524 cycles
- Engine: Iae V2527A5
- System (JASC): 2200 · Auto Flight System
- Part: Power Supply
- Part number: UNK
- Part serial: UNK
- Condition: Failed
- Location: Elac 1
- Component: Elac, 3945122506
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED WITH A RUDDER PROBLEM.  *S/D*  REPLACED ELAC 1.  UNIT FAILED MPS STRESS TEST AT OVERHAUL AND MPS T1 WAS REPLACED.
